# SDR AWXA200500686

- Difficulty date: May 31, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK FOUND A CRACK .375 INCH AT 178 BULKHEAD WEB, WL 207, RBL 10.  MAINTENANCE REMOVED DAMAGED AREA FROM 178 BULKHEAD WEB, WL 207, RBL 10 IAW BOEING 737-300 SRM 53-10-08 FIG 209.  FABRICATED DOULBER AND INSTALLED REPAIR PARTS AT 178 BULKHEAD WEB, WL 207, RBL 10 IAW BOEING 737-300 SRM 53-10-08 FIG 209.
